# SDR CA080410006

- Difficulty date: April 9, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 1,969 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Shaft
- Condition: Worn
- Location: Clutch
- Part time: 1,998 hours
- Component: Clutch
- Component part number: C0183
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CLUTCH WAS REMOVED FOR GRINDING NOISE ON GROUND RUN. DURING DISASSEMBLY THE OIL IN THE CLUTCH WAS VERY BLACK DUE TO INTERNAL WEAR OF THE SHAFT, HSG AND SPRAG. THE SPRAG CAGE CROSSBAR WAS CRACKED, PEANUT INNER EARS WERE BROKEN OFF, WEAR ON THE INNER SURFACE OF THE PEANUTS (POSSIBLE SLIPPAGE) AND EXCESSIVE CAGE WINDOW WEAR.
